# SDR DALA2015030902004

- Difficulty date: March 7, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1210-1212
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLES BETWEEN RT LONGERON 28 AND 27, STA 1212-1210 AND 1268-1271, DOOR JAMB. TASK 53-123-02.  ANGLES REPLACE IAW SRM 51-30-02.  LP 1853601.
